# SDR C2XA08IA151

- Difficulty date: July 6, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 13,698 hours, 7,203 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FLIGHT 2899, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE ON CLIMB AND THE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO PHX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, RESET THE AIR GROUND SYSTEM, OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
